# SDR AUS20010558

- Difficulty date: May 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: P90018
- Condition: Faulty
- Location: Engine Start Val
- Component: Engine Start Val, Garrtt, TPE3312201A
- Stage of operation: NR
- Nature of condition: E, M
- Precautionary procedure: K

## Discrepancy

(AUS) START PRESSURE REGULATOR INTERNAL FAULT. EGT OVERTEMP ON START. OVERTEMP INSPECTION FOUND NO DEFECTS WITH THE ENGINE.
